# SDR ASAA0842991

- Difficulty date: May 18, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 34,196 hours, 18,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486149
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MID FLAP TRAILING EDGE HAS NUMEROUS DENTS.  PREPPED DAMAGED AREA FABRICATED AND INSTALLED REPAIR DOUBLERS IAW B737 400 SRM 51 70 10 REPAIR 2.
